MathSciNet Relay Station
MathSciNet bibliographic data
MR2545029 53C44 (53C38 53D12 53D37)
Lee, Yng-Ing; Wang, Mu-Tao Hamiltonian stationary shrinkers and expanders for Lagrangian mean curvature flows. J. Differential Geom. 83 (2009), no. 1, 27–42.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement